this issue
previous article in this issuenext article in this issue

Document Details :

Title: Paradeduction in Axiomatic Formal Systems
Author(s): DE SOUZA, Edelcio G. , COSTA-LEITE, Alexandre , DIAS, Diogo H.B.
Journal: Logique et Analyse
Volume: 246    Date: 2019   
Pages: 161-176
DOI: 10.2143/LEA.246.0.3286442

personal login :
If you are subscribed and registered, have you already activated your personal account?

Yes No I lost my password

email address:

For more information about the personal logins, click here

If you are not subscribed, you can purchase this article by clicking here (price : 14 EURO)

If you want to subscribe to this journal, click here